# SDR 2019FA0000093

- Difficulty date: March 20, 2019
- Submitted: March 26, 2019
- Operation: General aviation
- Aircraft: N143DE
- Make and model: Beech 200BEECH
- Aircraft serial: BB585
- Aircraft time: 15,130 hours, 13,663 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1153800025
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING AND AFTER PHASE INSPECTION CHECK FLIGHT, FOLLOWING TAKEOFF AND LANDING GEAR RETRACTION THE RED IN-TRANSIT LIGHT IN THE GEAR HANDLE WOULD REMAIN ILLUMINATED.  THE AIRCRAFT RETURNED AND WAS PLACED ON JACKS.  REPEATED LANDING GEAR CYCLES WERE NORMAL AND THE ISSUE COULD NOT BE GROUND DUPLICATED.  ANOTHER CHECK FLIGHT WAS ACCOMPLISHED WITH THE RED LIGHT REMAINING AFTER RETRACTION.  THE AIRCRAFT WAS AGAIN JACKED AND AGAIN, ALL CYCLES WERE NORMAL.  UPLOCK SWITCH RIGGING WAS CHECKED AND FOUND NORMAL.  AIRLOADS WERE SIMULATED ON THE GEAR AND ALL HANGAR RETRACTIONS WERE NORMAL.  ANOTHER CHECK FLIGHT WAS ACCOMPLISHED WITH THE RED LIGHT REMAINING AFTER RETRACTION.  THE AIRCRAFT WAS AGAIN JACKED AND THE GEAR CYCLED, AND OPERATION AND INDICATIONS WERE NORMAL.  THE LANDING GEAR MOTOR WAS REPLACED AND THE LANDING GEAR WAS OPERATIONALLY CHECKED AND FOUND NORMAL.  LANDING GEAR OPERATION AND INDICATIONS WERE NORMAL ON THE SUBSEQUENT CHECK FLIGHT, AND HAS BEEN NORMAL SINCE THAT REPLACEMENT.
